Viewing Category


Stone, L. D.

Stone, L. D. Search for the SS Central America - Mathematical Treasure Hunting, INTERFACES 22: (pp.32-54), 1992.
Stone, L. D. & Kratze, T. M. Comparison of Linear and Non-Linear Trackers, Report to Naval Research Laboratory, 1991.
Stone, L. D. Bayesian Estimation of Undiscovered Pool Sizes Using the Discovery Record, Mathematical Geology, Vol. 22, No. 3, 1990.
Stone, L. D. The Process of Search Planning - Current Approaches and Continuing Problems, Operations Research Vol. 31, No. 2, 1983.
Stone, L. D. & Kadane, J. B. Optimal Whereabouts Search for a Moving Target, Operations Research Vol. 29, No. 6, 1981.
Stone, L. D. & Stromquist, W. R. Constrained Optimization of Functionals with Search Theory Applications, Mathematics of Operations Research Vol. 6, No. 4, 1981.
Stone, L. D. & Discenza, J. H. Optimal Survivor Search with Multiple States, Operations Research Vol. 29, No. 2, 1981.
Haley, K.B., & Stone, L.D. (Eds.) Search Theory and Applications, Springer, NATO Conference Series, Volume 8, 1980.
Stone, L. D. Necessary and Sufficient Conditions for Optimal Search Plans for Moving Targets, Mathematics of Operations Research Vol. 4, No. 4, 1979.
Stone, L. D. & Brown, S. B. & Buemi, R. P. & Hopkins, C. R. Numerical Optimization of Search for a Moving Target, Daniel H. Wagner Associates Report to ONR, 1978.
Stone, L. D. Search Theory - A Mathematical Theory for Finding Lost Objects, Mathematics Magazine Vol. 50, No. 5, 1977.
Stone, L. D. Search for Targets with Generalized Conditionally Deterministic Motion, SIAM J. Appl. Math Vol. 33, No. 3, 1977.
Stone, L. D. Incremental and Total Optimization of Separable Functionals with Constraints, SIAM J. Control and Optimization Vol. 14, No. 5, 1976.
Stone, L. D. & Richardson, H. R. Search for Target with Conditionally Deterministic Motion, SIAM J. Appl. Math. Vol. 27, No. 2, 1974.
Stone, L. D. & Wagner, D. H. Optimization of Allocations under a Coverability Condition, SIAM J. Control Vol. 12, No. 3, 1974.
Stone, L. D. & Wagner, D. H. Necessity and Existence Results on Constrained Optimization of Separable Functionals by a Multiplier Rule, SIAM J. Control Vol. 12, No. 3, 1974.
Stone, L. D. Total Optimality of Incrementally Optimal Allocations, Naval Research Logistics Quarterly Vol. 20, No. 3, 1973.
Page 2 of 3First   Previous   1  [2]  3  Next   Last